# SDR CA151022008

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,380 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: W23X1A1G50
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND ALTERNATOR POWER WIRE LOOSE AT 50 AMP CIRCUIT BREAKER CAUSING SIGNS OF ARCING. BREAKER HOUSING WAS FOUND CRACKED CLOSE TO CONNECTION. IT WAS ALSO NOTED THAT THE WIRE INSULATOR OF THE CHARGING WIRE WHICH RUNS FROM THE ALTERNATOR TO THE CIRCUIT BREAKER(P/N 24315A8) WAS BROKEN AT THE FIREWALL GROMMET EXPOSING THE WIRE, ALTHOUGH NOT SHORTING OUT WITH ANYTHING. PARTS WERE REPLACED AS REQUIRED.
